Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1222
Title: Dimensionality Reduction, Classification and Reconstruction Problems in Statistical Learning Approaches
Authors: GIRALDI, G. A.
RODRIGUES, P. S.
KITANI, E. C.
THOMAZ, C. E.;Thomaz, Carlos E;Thomaz, Carlos Eduardo;THOMAZ, C.E.;THOMAZ, CARLOS E.;THOMAZ, C.;THOMAZ, CARLOS
Issue Date: 2008
Journal: Revista de Informática Teórica e Aplicada
ISSN: 0103-4308
Citation: GIRALDI, G. A.; RODRIGUES, P. S.; KITANI, E. C.; THOMAZ, C. E.;Thomaz, Carlos E;Thomaz, Carlos Eduardo;THOMAZ, C.E.;THOMAZ, CARLOS E.;THOMAZ, C.;THOMAZ, CARLOS. Dimensionality Reduction, Classification and Reconstruction Problems in Statistical Learning Approaches. Revista de Informática Teórica e Aplicada, v. 15, n. 1, p. 141-173, 2008.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/1222
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.